# SDR IPXA09556792

- Difficulty date: June 30, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 21,686 hours, 12,076 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N26036
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CHAFE MARK AT RT WING INBOARD MAIN FLAP TRAILING EDGE ABOVE NR 6 FLAP MOVABLE FAIRING.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01 FIG 101.  CUT OUT DAMAGED AREA IAW SRM 51-70-10 FIG 202 REP 4.  FAB REPAIR PARTS ON MAE TR T9/798715 (2024-T81 0.020) AND T9/799951 (2024-T81 0.025).  BONDED REPAIR PARTS IAW SRM 51-70-10 FIG 202 REP 4.
